# SDR 2004F00082

- Difficulty date: March 14, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N197PA
- Make and model: Gulstm G159
- Aircraft serial: 93
- Aircraft time: 26,193 hours, 19,990 cycles
- Engine: Rroyce DART5298X
- Engine time: 13,729 hours, 11,296 cycles
- Propeller: Rotol R1844304
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Part number: 80237SHT77
- Condition: Loose
- Location: Throttle
- Part time: 26,193 hours, 19,990 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RELEASED FROM MAINTENANCE.  DEPARTED VPC.  CLIMBING OUT FROM 9,000 FT, RIGHT THROTTLE WOULD NOT RESPOND.  RETURNED TO VPC WITH UNEVENTFUL LANDING.  MAINTENANCE FOUND THE THROTTLE PUSH PULL ROD CAME LOOSE AT THE FIREWALL (ROD END SEPARATED FROM THE BARREL).  MAINTENANCE INSPECTED AND RESECURED ROD END AND FUNCTIONAL CHECK PERFORMED SATISFACTORY.  AIRCRAFT RELEASED AT THIS POINT.
